# SDR AALA200802391A

- Difficulty date: October 23, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- Aircraft time: 53,623 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT RIGHT NUMBER TWO DOOR INOPERATIVE.  CHARGED EMERGENCY LIGHT SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
